# SDR SWAA100792

- Difficulty date: February 10, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 68,043 hours, 60,426 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT KEEL BEAM CORRODED BETWEEN BS 500D TO BS 540.6.  REMOVED AND REPLACED BEAM PER SRM.
